# SDR 95ZZZX3317

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rocky Mountain Propellers Inc, repair station FR6R545N
- Make and model: Beech 200BEECH
- Propeller: Hartzl HCD4N3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: D495
- Condition: Cracked
- Location: Pitch Change
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME OVERHAUL OF THESE PROPS, THE PITCH CHANGE FORK WAS FOUND CRACKED.  FAILURE OF THIS PART WOULD CAUSE ONE BLADE NOT TO BE CONTROLLED DURING PITCH CHANGE OF THE PROP AND COULD CAUSE SEVERE VIBRATION BECAUSE BLADE ANGLES WOULD NO LONGER MATCH BETWEEN BLADES.
